# SDR RAAA00B2042

- Difficulty date: July 14, 2000
- Submitted: July 17, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 61,176 hours, 42,478 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 651781011
- Part serial: 296
- Condition: Cracked
- Location: Nose Gear
- Part time: 7,218 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOWNLOCK ACTUATOR HOUSING CRACKED.  REPLACED ACTUATOR IAW 32-33-11 PG 407B.  RETRACTED NOSE GEAR IAW 32-33-0 & 32-33-11, OPS CHECKED OK.
